Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 39, Pages 2487-2499
http://dx.doi.org/10.1155/S0161171203203197

An optimal order yielding discrepancy principle for simplified regularization of ill-posed problems in Hilbert scales

1Department of Mathematics, Government College, Sanquelim, Goa 403505, India
2Department of Mathematics, Indian Institute of Technology, Madras, Chennai 600 036, India

Received 19 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Santhosh George and M. Thamban Nair, “An optimal order yielding discrepancy principle for simplified regularization of ill-posed problems in Hilbert scales,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 39, pp. 2487-2499, 2003. doi:10.1155/S0161171203203197